MAUDE Adverse Event Report: PARKER MEDICAL PARKER; PARKER FLEX-TIP TRACHEAL TUBE WITH STYLET, HIGH VOLUME LOW PRESSURE, CUFFED

PARKER MEDICAL PARKER; PARKER FLEX-TIP TRACHEAL TUBE WITH STYLET, HIGH VOLUME LOW PRESSURE, CUFFED
Model Number H-PFST-75
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 29 aug 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
During intubation, a leak was found.Scratches found on the cuff.
 
Additional Manufacturer Narrative
All information reasonably known as of 29 aug 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint 10253.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.On july 31, 2024, well lead received the customer complaint from m c medical that the user declares that the cuff was leaked and damaged after intubation, but product has been passing the prior test before intubation.Well lead reviewed 3pcs retained samples of lot number 2111st2254l, no damage or leakage was found in retained samples, they all qualified.Well lead reviewed the dhr of lot number 2111st2254l, no abnormity was found in dhr.The results are as follows, 1.Man, the workers have been trained on the operation.2.Machine for the production process, we have conducted the validation, and the machines are qualified for manufacture.3.Material no change in the material of the cuff.The material has been validated by the use and testing.4.Method the staff work in accordance with sop.5.Environment the environment of the workshop is in the control of monitor.Well lead asked some questions to distributor (m c medical) for further investigation, the response as follows, 1.How long the product be used on patient? - immediately after intubation.I think it is about 1 minute after intubation.2.Did the physician use any device for intubation? - she or he was not using it 3.Did the patient have any sharp thing in mouth may cause the cuff leakage? - she or he was not using it.We have 100% inspection of the leakage in workshop and the cuff has passed the prior test before intubation, so we could not determine the root cause for this case is caused by product itself based on available information and above investigation.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the first (1) complaint reported for part number i-pfst-75-10.There were no other reported complaints reported for part number i-pfst-75-10 during the same timeframe.We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description
During intubation, a leak was found.Scratches found on the cuff. .

Brand Name
PARKER
Common Device Name
PARKER FLEX-TIP TRACHEAL TUBE WITH STYLET, HIGH VOLUME LOW PRESSURE, CUFFED
Manufacturer (Section D)
PARKER MEDICAL
9457 s university blvd
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20103279
Report Number3000219639-2024-00066
Device Sequence Number12655139
Product Code BTR
UDI-Device Identifier00607411959288
UDI-Public(01)00607411959288(10)2111ST2254L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFST-75
Device Catalogue NumberH-PFST-75
Device Lot Number2111ST2254L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown